# SDR 95ZZZW454

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, MAIN CABIN FORWARD BAR FLOOR AREA STATION 328 FLOOR SUPPORT BETWEN 4TH LEFT SIDE AND 4TH RT SIDE SEAT TRACKS HAS CORROSION.  REMOVED DAMAGED AREA CLEANED AND TREATED CORROSION FABRICATED AND INSTALLED DOUBLER PER SRM 51-10-04.
